# SDR 2015FA0000278

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Aircraft: N7984M
- Make and model: Beech 35-C33A
- Aircraft serial: CE121
- Aircraft time: 7,281 hours
- Engine: Cont IO520*
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Overvoltage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OVERVOLTAGE LIGHT ILLUMINATED.
